# SDR UALA2010081803038

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 38,360 hours, 4,764 cycles
- Engine: Pwa PW4090
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Control Panel
- Part number: 602601
- Part serial: 7
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RT TANK REFUEL VALVES INOPERATIVE CLOSED.  FOUND RT MAIN REFUELING VALVE CONTROL SWITCH BROKEN.  INTEGRATED REFUEL PANEL (IRP) REPLACED. PANEL TESTS OK.  PERFORMED A SUCCESSFUL PRESSURE REFUELING TEST.
